Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on Wallman compactifications

Authors: Asha Rani Singal and Sunder Lal
Journal: Proc. Amer. Math. Soc. 83 (1981), 623-624
MSC: Primary 54F65; Secondary 54D35
MathSciNet review: 627707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ {T_3}$ and $ {T_{3\frac{1} {2}}}$ spaces are characterized in terms of a Wallman compactification of a $ {T_1}$ space $ X$.

References [Enhancements On Off] (What's this?)

  • [1] L. Gillman and M. Jerison, Rings of continuons functions, Van Nostrand Reinhold, New York, 1960. MR 0116199 (22:6994)
  • [2] Darrel W. Hajek, A characterization of $ {T_3}$ spaces, Indiana Univ. Math. J. 23 (1973), 23-25. MR 0326654 (48:4997)
  • [3] W. J. Thron, Topological structures, Holt, Rinehart and Winston, New York, 1966. MR 0200892 (34:778)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F65, 54D35

Retrieve articles in all journals with MSC: 54F65, 54D35

Additional Information

Keywords: Wallman compactification, relatively $ {T_2}$, relatively completely $ {T_2}$, cozero sets
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society